Alert archive / Tennessee / Flash Flood Warnings in 2011

Flash Flood Warning 17, NWS Morristown, TN

June 24, 2011Blount County, Monroe County, Tennessee

NWS Morristown, TN issued this flash flood warning at Jun 24, 2011, 3:34 PM EDT for Blount County, Monroe County, Tennessee. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2011, 3:34 PM EDT (19:34 UTC)
Expired
Jun 24, 2011, 6:30 PM EDT
In force
3 hr
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Flood severity
None

Counties Blount County, TN, Monroe County, TN

The radar

The Knoxville radar (KMRX), 99 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.6 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1316 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1316 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
735 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

127 
WGUS54 KMRX 241934
FFWMRX
TNC009-123-242230-
/O.NEW.KMRX.FF.W.0017.110624T1934Z-110624T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
334 PM EDT FRI JUN 24 2011

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN BLOUNT COUNTY IN EAST TENNESSEE...
  EASTERN MONROE COUNTY IN EAST TENNESSEE...

* UNTIL 630 PM EDT

* AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM NEAR TARIFFVILLE...OR 14        
  MILES   EAST OF MADISONVILLE...MOVING EAST AT 15 MPH.  RAINFALL IN
  EXCESS OF 4 INCHES HAS OCCURRED DURING THE PAST 2 HOURS.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  TALASSEE AND CITICO

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

&&

LAT...LON 3545 8433 3560 8421 3552 8388 3548 8390
      3547 8392 3545 8397 3541 8401 3537 8400
      3534 8403

$$

DH
1 follow-up statement
420 
WGUS74 KMRX 242115
FFSMRX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
515 PM EDT FRI JUN 24 2011

TNC009-123-242230-
/O.CON.KMRX.FF.W.0017.000000T0000Z-110624T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONROE TN-BLOUNT TN-
515 PM EDT FRI JUN 24 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR
BLOUNT AND MONROE COUNTIES...

AT 509 PM EDT...SHOWERS AND THUNDERSTORMS HAD MOVED SOUTHEAST OUT OF 
THE WARNING AREA...AND LITTLE IF ANY ADDITIONAL RAINS ARE EXPECTED 
OVER THE REST OF THE AFTERNOON AND EVENING. 

HOWEVER...SOME FLOODING OF LOW LYING FLOOD PRONE AREAS WILL LIKELY 
CONTINUE...AS RUNOFF FROM PREVIOUS RAINS AFFECTS PARTS OF BLOUNT AND 
MONROE COUNTIES. SECONDARY AND BACKROADS MAY BE INUNDATED WITH 
WATER...ESPECIALLY NEAR AREA CREEKS AND STREAMS. 

THE FLASH FLOOD WARNING WILL LIKELY BE ALLOWED TO EXPIRE AT 630 PM 
EDT...UNLESS ADDITIONAL SHOWERS AND STORMS WERE TO DEVELOP...OR
CONDITIONS WORSEN DUE TO RUNOFF.   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3545 8433 3560 8421 3552 8388 3548 8390
      3547 8392 3545 8397 3541 8401 3537 8400
      3534 8403

$$

TG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 3:07 PM EDT, 27 minutes earlier.

Area forecast discussion, Jun 24, 3:07 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
307 PM EDT FRI JUN 24 2011

.SHORT TERM...(TONIGHT AND SATURDAY)...VERY SLOW MOVING FRONT OVER
SOUTHERN PARTS OF THE AREA IS EXPECTED TO BECOME NEARLY STATIONARY
AND LINGER NEAR OUR SOUTHERN BORDER THROUGH SATURDAY.  CURRENT RADAR
SHOWS CONSIDERABLE CONVECTION NEAR THIS BOUNDARY...BUT THIS SHOULD
DIMINISH THIS EVENING.  ANOTHER ROUND OF CONVECTION EXPECTED NEAR
THE BOUNDARY AGAIN ON SATURDAY.  WILL CARRY CHANCE POPS SOUTH AND
SLIGHT CHANCE CENTRAL SATURDAY.  WILL ONLY MAKE SOME MINOR TWEAKS TO
MAV TEMPS...MOSTLY HIGHER FOR MIN TEMPS AND LOWER FOR MAX TEMPS.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)...ACTIVE WEATHER PATTERN
EXPECTED TO SLOWLY WANE PER LATEST MODEL RUNS. APPEARS GREATEST
CHANCE FOR PRECIP IN THE LONG TERM WILL OCCUR ON SUNDAY AS AN
UPPER-LEVEL DISTURBANCE DRIFTS THROUGH THE AREA. HAVE CONTINUED
CHANCE POPS AREA-WIDE FOR THIS TIME FRAME. UPPER RIDGE BEGINS TO
BUILD INTO THE SOUTHERN APPALACHIAN REGION BY EARLY NEXT WORK WEEK.
THIS PATTERN SHIFT IS EXPECTED TO INHIBIT CONVECTIVE DEVELOPMENT BY
MID WEEK AND POPS HAVE BEEN LOWERED ACCORDINGLY. HAVE REMOVED POPS
COMPLETELY FOR LATTER PORTION OF THE LONG TERM. TEMPS ALSO EXPECTED
TO CLIMB AS HEIGHTS RISE CORRESPONDINGLY.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             68  90  70  92  70 /  30  40   0  30  20
KNOXVILLE MCGHEE TYSON AIRPORT, TN  64  88  68  90  70 /  10  20  10  30  20
OAK RIDGE, TN                       63  88  68  89  69 /  10  20  10  30  20
TRI CITIES AIRPORT, TN              57  85  59  89  66 /  10  10   0  30  40

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.

&&

LDW/LCM
Hazardous weather outlook, Jun 24, 3:25 PM EDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
325 PM EDT FRI JUN 24 2011

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-251930-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
325 PM EDT FRI JUN 24 2011 /225 PM CDT FRI JUN 24 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WEAK AND NEARLY STATIONARY BOUNDARY OVER SOUTHERN PARTS OF THE
AREA WILL TRIGGER SHOWERS AND THUNDERSTORMS. SOME STORMS COULD
BECOME SEVERE ACROSS SOUTHEAST TENNESSEE AND EXTREME SOUTHWEST
NORTH CAROLINA LATE THIS AFTERNOON INTO EARLY THIS EVENING WITH THE
POTENTIAL FOR DAMAGING WINDS...LARGE HAIL...AND LOCALLY HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A STAGNANT BUT ACTIVE WEATHER PATTERN IS EXPECTED OVER THE SOUTHERN
APPALACHIAN REGION THROUGH THE MIDDLE OF NEXT WEEK...WITH SCATTERED
SHOWERS AND THUNDERSTORMS EXPECTED EACH DAY...ESPECIALLY DURING THE
AFTERNOON AND EVENING HOURS. SOME STORMS COULD BECOME SEVERE EACH
DAY THROUGH THE MIDDLE OF NEXT WEEK...ALONG WITH THE POTENTIAL FOR
ORGANIZED THUNDERSTORM COMPLEXES ORIGINATING FROM THE MID
MISSISSIPPI RIVER VALLEY. EACH DAY...THERE WILL BE THE POTENTIAL FOR
STRONG DAMAGING WINDS...LARGE HAIL...AND LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AT TIMES THROUGH THE MIDDLE OF NEXT
WEEK.

In the hours before

Special weather statement, Jun 24, 1:32 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
132 PM EDT FRI JUN 24 2011

TNZ081-082-098-099-241830-
BLEDSOE TN-HAMILTON TN-MARION TN-SEQUATCHIE TN-
1232 PM CDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR MARION...HAMILTON...EXTREME
SOUTHERN BLEDSOE AND SEQUATCHIE COUNTIES UNTIL 130 PM CDT/230 PM
EDT/...

AT 1230 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR GRUETLI-LAAGER...OR 15 MILES WEST OF
DUNLAP...MOVING EAST AT 20 MPH.

SMALL HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
GRIFFITH CREEK AROUND 1245 PM CDT.
CARTWRIGHT AROUND 100 PM CDT.
DUNLAP AROUND 110 PM CDT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TD
Local storm report, Jun 24, 2:07 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
207 PM EDT FRI JUN 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 PM     TSTM WND DMG     5 NE TELLICO PLAINS     35.42N 84.24W
06/24/2011                   MONROE             TN   AMATEUR RADIO

            A FEW TREES DOWN. REPORTED BY SPOTTER/HAM RADIO OPERATOR.

&&

FERRELL
Special weather statement, Jun 24, 2:08 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
208 PM EDT FRI JUN 24 2011

TNZ072-085>087-241845-
BLOUNT SMOKY MOUNTAINS TN-MCMINN TN-NORTHWEST MONROE TN-SOUTHEAST
MONROE TN-
208 PM EDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR BLOUNT...MONROE AND MCMINN
COUNTIES UNTIL 245 PM EDT...

AT 206 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF STRONG THUNDERSTORMS 6 MILES SOUTH OF
MADISONVILLE...MOVING EAST AT 20 MPH.

SMALL HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE STORMS INCLUDE...TELLICO PLAINS...TARIFFVILLE AND
CITICO.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TD
Special weather statement, Jun 24, 2:31 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
231 PM EDT FRI JUN 24 2011

TNZ082>085-099-100-241915-
BLEDSOE TN-BRADLEY TN-HAMILTON TN-MCMINN TN-MEIGS TN-RHEA TN-
231 PM EDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR MEIGS...MCMINN...HAMILTON...
BRADLEY...SOUTHERN BLEDSOE AND EXTREME SOUTHERN RHEA COUNTIES UNTIL
315 PM EDT/215 PM CDT/...

AT 229 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF STRONG THUNDERSTORMS 8 MILES NORTHEAST OF
SODDY-DAISY...OR 10 MILES SOUTHWEST OF DAYTON...MOVING EAST AT 20
MPH.  ANOTHER STRONG STORM WAS NEAR HOPEWELL.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SHADY GROVE...
GRAYSVILLE...BIRCHWOOD...MCDONALD...BIG SPRING...HOPEWELL AND
HILLSVIEW.

TD
Local storm report, Jun 24, 2:57 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
257 PM EDT FRI JUN 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0219 PM     HAIL             6 NW DUNLAP             35.43N 85.46W
06/24/2011  E1.00 INCH       SEQUATCHIE         TN   LAW ENFORCEMENT

            QUARTER SIZED HAIL ON AND ALONG FREDONIA ROAD. REPORTED
            BY DISPATCH.

0219 PM     TSTM WND DMG     6 NW DUNLAP             35.43N 85.46W
06/24/2011                   SEQUATCHIE         TN   LAW ENFORCEMENT

            ONE TREE DOWN ACROSS FREDONIA ROAD. REPORTED BY DISPATCH.

&&

FERRELL
Local storm report, Jun 24, 3:32 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
332 PM EDT FRI JUN 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     CHATTANOOGA             35.07N 85.26W
06/24/2011                   HAMILTON           TN   LAW ENFORCEMENT

            A FEW TREES DOWN IN CHATTANOOGA. REPORTED BY DISPATCH.

0305 PM     TSTM WND DMG     CHATTANOOGA             35.07N 85.26W
06/24/2011                   HAMILTON           TN   LAW ENFORCEMENT

            NUMEROUS TREES AND POWERLINES DOWN IN THE CHATTANOOGA
            AREA. REPORTED BY DISPATCH.

0315 PM     HAIL             1 N ETOWAH              35.35N 84.53W
06/24/2011  E1.00 INCH       MCMINN             TN   LAW ENFORCEMENT

            QUARTER SIZED HAIL NEAR ETOWAH. REPORTED BY DISPATCH.

0320 PM     TSTM WND DMG     3 E HAYESVILLE          35.05N 83.77W
06/24/2011                   CLAY               NC   LAW ENFORCEMENT

            SEVERAL TREES DOWN. REPORTED BY DISPATCH.

&&

FERRELL

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 8:05 PM EDTSevere Thunderstorm WarningMRXAnderson, Knox, Roane25 min
Jun 23, 8:13 PM EDTSevere Thunderstorm WarningMRXAnderson, Morgan, Roane, Scott32 min
Jun 23, 8:24 PM EDTSevere Thunderstorm WarningMRXAnderson, Blount, Jefferson, Knox, Sevier36 min
Jun 24, 12:37 AM EDTTornado WarningMRXAnderson, Blount, Knox, Loudon, Morgan, Roane and 1 more68 min
Jun 24, 1:38 AM EDTSevere Thunderstorm WarningMRXBlount, Cocke, Jefferson, Knox, Sevier67 min
Jun 24, 1:56 AM EDTAreal Flood AdvisoryMRXAnderson, Blount, Cocke, Grainger, Hamblen, Jefferson and 6 more3 hr
Jun 24, 2:36 AM EDTFlash Flood WarningMRXAnderson, Knox, Morgan3 hr
Jun 24, 3:24 AM EDTSevere Thunderstorm WarningMRXCocke, Jefferson, Knox, Sevier51 min
Jun 24, 4:41 AM EDTFlash Flood WarningMRXJefferson, Sevier3 hr
Jun 24, 5:27 AM EDTAreal Flood WarningMRXAnderson, Knox3 hr
Jun 24, 6:33 AM EDTAreal Flood AdvisoryMRXMcMinn, Meigs, Monroe3 hr
Jun 24, 7:19 AM EDTAreal Flood AdvisoryMRXCocke, Jefferson, Sevier3 hr
Jun 24, 12:33 PM EDTSevere Thunderstorm WarningMRXBlount, Monroe42 min
Jun 24, 2:13 PM EDTSevere Thunderstorm WarningMRXHamilton, Marion, Sequatchie62 min
Jun 24, 2:42 PM EDTSevere Thunderstorm WarningMRXBradley, Hamilton, Marion, Polk63 min
Jun 24, 2:43 PM EDTSevere Thunderstorm WarningMRXBradley, Hamilton, McMinn, Meigs, Monroe, Polk62 min
Jun 24, 2:50 PM EDTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Rhea, Sequatchie24 min
Jun 24, 2:58 PM EDTAreal Flood AdvisoryMRXBledsoe, Hamilton, Marion, Sequatchie3 hr
Jun 24, 2:59 PM EDTSevere Thunderstorm WarningMRXMonroe61 min
Jun 24, 3:22 PM EDTAreal Flood AdvisoryMRXBlount, McMinn, Meigs, Monroe, Polk3 hr
Jun 24, 3:41 PM EDTSevere Thunderstorm WarningMRXBlount, McMinn, Monroe64 min

Nearby

Flash Flood Warnings in Tennessee, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.